This question was answered on Sat 01, May 2010 11:06am by Dr Madhulika Mohanty

what does it mean when you are bleeding through your rectum when you use thebathroom

    
Asked by bgomez80 (Female; 29; asthma,anxiety; Relevant drugs:prenisone, allegra, zyrtec, albuterol liquid & inhaler ) on Fri 30, Apr 2010 10:35am

what does it mean when you are bleeding through your rectum when you use the bathroom

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Madhulika Mohanty  on Sat 01, May 2010 11:06am:

Hi bleeding through the rectum can be due toto bleeding in the gastrointestinal tract; bleeding from piles which occurs due to constipation, hereditary, strenuous activity ;anal fissures which occurs due to trauma to the anus as in constipation ,recurrent diarrhea; colon polyps or cancer .This can happen due to stress, prolonged use of medicines like ibuprofen ,aspirin or taking a lot of alcohol.You might have to do a blood test ,stool test, a colonoscopy or endoscopy and proctoscopy. Get in touch with a Doctor. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats